# SDR CALA2018102702195

- Difficulty date: October 26, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D53480082
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR NR 1 STOP FITTING INBD LWR HOLE AT FR68 PRODUCES REJECTABLE INDICATIONS DURING RFHEC BOLT HOLE INSP. REPLACED DOOR R2 NR 1 STOP FITTING P/N D5348017920000. REAMED INBD LOWER HOLE TO 2ND OVER .2821 PER SRM 51-44-11-001 TABLE 00112 A ND SRM 53-41-12-300-010 PAR 2A. TREATED, PRIMED & PAINTED PER SRM 51-75-11-001 PAR 4C. HFEC INSPECTED R2 DOOR FR68 DOOR STOP NR 1 WEB (BOTH SIDES OF AFFECTED AREA) WITH NO REJECTABLE INDICATIONS. INSTALLED NR 1 STOP FITTING PER SRM 53-41-12-300-010.
